Forum

Fatigue due to switch to pregabalin?

Hi All, I have been struggling with extreme fatigue recently. Doctors did identify i was B12 deficient and taking tablets to remedy. At the same they decided to change my medication from gabapentin 3.6g/d to pregabalin 0.4g/d. Did anyone find change to pregabalin made the more tired? Thanks for any advice. B12 tablets should have remedied within days?

I thought they did injections for B12? my daughter has them she was told that the tablets dont do much. i know my dad had b12 too and had injections.

cant answer the rest as i dont take meds. is pregabalin Lyrica as i know when my daughter was on it she was a zombie.

Hi Crazy chick
Many thanks for your reply.
They gave me 4 months of 5mg B12 tablets and perhaps I’m just too impatient but had expected to see an improvement after a week?
Pregabalin has one trademark of Lyrica but the one I have is trademark Zentiva.
I didn’t have any issues with gabapentin but it wasn’t really effective any more and doctors wanted to change it prior to considering Duloxetine? Jury is still out and will probably give it a couple more weeks.
Take care and stay well

1 Like

I went onto Pregablin for a month and then had to come off of it. Made me so tired that I slept all day and was awake for about 1 hour total the whole day. Was awful for me!

1 Like

Hi TeeTee
Many thanks for your response.
I get to see Neuro on Wednesday so will see what they say.
One thing I will say is I had less pain in abdomen/bladder when I was on gabapentin
Take Care

Hi

My husband has low B12 levels and has been given Cyanocobalamin 50mg to take, I assumed that B12 was injected. What’s the difference? He has PPMS and his cognitive issues seem to be worse than his mobilty. He has problems with memory and thinking and when I’m at work I worry how he’s going to remember to take them as he needs to take them 3 times a day. I give his Levothyroxine to him in the morning before I leave for work, I’m just worried he’ll forget to take them as you need to take the tablets after food. I think an injection would be easier for him.

Hi Debbie29
Many thanks for your response.
I also have ppms.
They have switched me back to gabapentin and time will tell wrt fatigue.
Very best wishes